# SDR QXEA0200715

- Difficulty date: April 20, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bracket
- Condition: Loose
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ELEVATOR GUST LOCK BRACKETS, BOTH ARE LOOSE AND SMOKING.  REPAIRED IAW DHC-8 RD 8-55-112, SRM 27-32-11, PG 402, 403 AND SRM 27-70-11, PG 401.
